Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest treatment to cure rashes on forehead

User rating for this question
Excellent
Answered by
Practicing since : 2007
Answered : 5136 Questions
Question
Hi

I am getting more rashes on my forehead. what I will do for that
Posted Fri, 8 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Manisha Jain 28 minutes later
Brief Answer:
click pictures and upload them

Detailed Answer:
Hello mam, thanks for trusting health care magic.
I would like to see the picture of rash you can click and upload them.
PCOD patients have higher chances of skin problems.
Also I would like to know if
- the rashes have any relation with periods?
- do they itch or ache?
In case they look like acne then just clean your face several times a day and you can apply clindamycin ointment.
If just a itchy patch of redness then apply lactocalamine lotion before sleeping at night and they will go themselves.
Just upload some pictures so that I can advise accordingly.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment to cure rashes on forehead 1 hour later
Hi,thanks.yes it is looks like acne n yes before periods I got more acne this time.And it is not itchy.So clindamycin ointment how many times I will apply?I am getting dark spot after that.what shiuld I spply to remove those black dpot.please check my pic and tell me
 
 
Answered by Dr. Manisha Jain 11 minutes later
Brief Answer:
acne related to PCOD

Detailed Answer:
Hello, yes they are acne and typically PCOD related as more often errupts just before periods.
These black spots will vanish away themselves in 2-3 months and don't try to pick them in an attempt to remove them as it will worsen the scar.

Just apply clindamycin two tomes a day on newly erupted pimples for 2-3 days.
But in case they worsen then visit your gynecologist so that she can prescribe you pills after examination so as to control PCOD disease process as a whole.
All the best
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor